MathSciNet Relay Station
MathSciNet bibliographic data
MR2448319 35N10 (35B06 35J60)
Brandolini, B.; Nitsch, C.; Salani, P.; Trombetti, C. Serrin-type overdetermined problems: an alternative proof. Arch. Ration. Mech. Anal. 190 (2008), no. 2, 267–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement